On the method of averaging functional
corections applied to linear systems
Novi Sad Journal of Mathematics, Tome 18 (1988) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1988_18_1a_1,
author = {Cvetkovi\'c Ljiljana and Herceg Dragoslav},
title = {On the method of averaging functional
corections applied to linear systems},
journal = {Novi Sad Journal of Mathematics},
pages = {11-16},
year = {1988},
volume = {18},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1988_18_1a_1/}
}
Cvetković Ljiljana; Herceg Dragoslav. On the method of averaging functional corections applied to linear systems. Novi Sad Journal of Mathematics, Tome 18 (1988) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1988_18_1a_1/